Hi I have been on letrozole for 2 years I have my bp checked every six months and it has always been fine but my cholestral has increased from 5.5 to 6.1 since I went on letrozole is this coincidence who knows. But the main problems I see I have developed since taking femara is pain and stiffness in the top of my arms. As this did not start up until 8 months after starting letrozole (femara) I do not know if this down to this drug or not anyone else seeing this problem? ps statins are issued for high cholestral ace inhibitors or bp tabs for high Bp you should be able to continue taking letrozole with either
I was found to have raised blood pressure when i had my operation in april.Because I was due to have another proceedure the following month hospital asked me to see my gp before going back for pre-op.My gp put me on a slow release bp pill which I take daily each morning and it has not caused me any problems.I have been taking letrozole since 2010,but i also take painkillers and my gp thought one of the painkillers was more likely to have caused the raised blood pressure and also changed my painkiller.
I think other ladies on letrozole have also had similar problems.My OH takes statins but that is because he has a heart condition and colesterol problems.
just looking for a bit of advice went to GP today as been having headaches and dizzy/lightheaded/disorientated spells, BP has gone from being consistantly low to " high enough to cause GP concern" I have to go back next week to have it checked along with fasting bloods but my query is what usually happens in this case, will I have to take statins to reduce the bp or will I come off letrozole? My next app with consultant is October which is a long time to think about it, my GP said she will monitor the situation which i felt left me in limbo.
Anyone else experienced this?
I was on Tamoxifen for three years and my blood pressure remained consistently low - as it always has been. I have now been on Letrozole for 18 months and have recently found I have high blood pressure for the first time in my life. Over the past two weeks it has been checked several times for the first time since I started taking Letrozole. I am having a fasting blood test next Monday and see my GP again at the beginning of September after my husband has taken several blood pressure checks at home without telling me the result! I am also getting regular headaches across the back of my head which I can only assume are due to the high blood pressure.
I have taken Letrozole for 3 months, I had some bloods done a month or so in,Lipods and TSH high fortunately both of them are becoming more within the 'normal' range; however my Vit D is totally deficient so am having to take x 4 accepted daily amount. OK I am into OPA range but any else have same issue?
High Blood Pressure does seem to be another unfortunate side effect of hormone therapy, one that GPs don't always check for. When I was first dx with my primary in 2003 I was on Tamoxifen after surgery etc. My BP was not checked at all but had been normal beforehand. After gradually feeling worse and worse I took myself to my GP one evening only to find my BP was sky high. And I mean high enough to have a stroke! No checks were done despite me going every month to my surgery for Zoladex injections. Unfortunately I found out I had bone mets in 2008 and stopped taking tamoxifen before and during chemo my BP returned to normal and I stopped taking my medication for it. However, I was put on Arimidex (Anastrozole) and up it went again and back onto BP meds! Also cholesterol, having been the low side of normal before going onto Arimidex, rose sharply and I have that checked every 6 to 12 months. Raised cholesterol is mentioned in the advice leaflets with your medication, although sometimes called raised lipids, but for some reason raised BP is not.
am on letrazole... already had high blood pressure and high cholesterol for which I was already taking medication ...medication kept both under control....mentioned the increase in cholesterol possible side effect to doctor when letrozole was prescribed and he didnt see it as an issue ...havent seen anything on hbp being a side effect?? I have a yearly blood test for cholesterol etc etc which I shall watch with interest...............
I have been taking letrozole for over 2 years and was recently dx with high blood pressure, so was prescribed a daily bp pill.I know there is a possible connection to letrozole but my gp thought it was more likely to have been caused by diclofenac, which I had been taking for 3 years since first dx. Problem with taking so many meds is deciding which causes which se.I also drank lots of green tea and have been told not to drink it any more as it will cause blood pressure to rise.
Hope you find the solution and manage to get bp down.
I have only been on letrozole for 3 months and haven't had my BP taken recently so can't help, however GP has warned me that cholestral (spelling not my strong point!!!) may rise but he couldn't say why?
I've been taking letrozole for just over 5 months now and my blood pressure has soared and is now consistently high, and I was wondering if there was a conection.( I've been checking it myself every day for last month.) Dreading my next BP check with GP as I really don't want to be taking any more medication than I already am, as also taking meds for type 2 diabetes. Anyone else also experienced this?